# SDR SWIA95574

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 144463101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT MESSAGE ON EICAS WITH WING ANTI-ICE SWITCH IN NORMAL AND STANDBY POSITION.  COULD NOT CLOSE THE RIGHT FOURTEENTH STAGE VALVE.  SWITCH IN CLOSED POSITION DID NOT GIVE CLOSED LIGHT.  NO INDICATION ON ANTI-ICE PAGE.  REMOVED LEFT LEADING EDGE AND FOUND LEFT PICOLO TUBE CRACKED.  REPLACED TUBE AND GROUND RAN THE NR ONE AND NR TWO ENGINES.  ALL ANTI-ICE SYSTEMS CHECKED NORMAL.
